# SDR ASAA2019022428383

- Difficulty date: February 24, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,515 hours, 4,367 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE 75-20831, THE T3 SIGNAL IS OUT OF RANGE, LONG TERM. GROUNDED - YES. ACCOMPLISHED GVI ON T3 SENSOR, CONNECTOR AND WIRING HARNESS A AND B. NO DEFECTS NOTED REF AMM 70-70-01. ACCOMPLISHED T3 SIGNAL IS OUT OF RANGE FAULT ISOLATION REF FIM 75-33 TASK 802. ACCOMPLISHED EEC BITE PROCEDURE ON NR 1 ENG NO RECENT FAULTS AND NO FAULT HISTORY NOTED REF FIM 73-00 TASK 801. PERFORMED EEC TEST ON A AND B CHANNEL BOTH TEST PASSED NO DEFECTS NOTED REF AMM 73-21-00-700-804. THIS CLEARS PLT DEFERRAL.
